# SDR ASMF201108006

- Difficulty date: August 14, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 24,782 hours, 12,949 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 03116H2736
- Condition: Broken
- Location: Cockpit
- Part time: 13,362 hours, 6,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACT PERFORMED AN UNSCHEDULED LANDING, DUE TO L1 WINDSHIELD BROKEN. THE FLIGHT CREW PERFORMED THE QRH 1.14 PROCEDURE, CONFIRMING THE FAILURE.  MX REPLACED THE L1 WINDSHIELD ASSY IAW MM 56-11-11 AND WINDOW HEAT SYS TEST WAS PERFORMED IAW MM 30-41-00, ALL CORRECT. THE OVERWEIGHT INSP WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.
